# SDR SWIA2018092845100

- Difficulty date: September 1, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE LH SIDE DENTED APPROX FS767 LOCATED AFT OF LH PAC HEAT EXCHANGER EXHAUST. (C-CHECK) RO: 09/27/2018 REPAIRED LH SIDE DENT APROX FS767 AFT OF LH PAC HEAT EXCHANGER EXHAUST IAW REO.
